MathSciNet Relay Station
MathSciNet bibliographic data
MR961816 (89i:32028) 32D15 (32F15 32F20 32H35)
Bell, S.; Catlin, D. Regularity of CR mappings. Math. Z. 199 (1988), no. 3, 357–368.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement